Ramsey's theorem for computably enumerable colorings. Hummel, T. J. & Jockusch The Journal of Symbolic Logic, 66(2):873–880, 2001.
Ramsey's theorem for computably enumerable colorings [link]Paper  doi  bibtex   
@ARTICLE{HJ01,
  author = {Hummel, Tamara J. and Jockusch, Jr., Carl G.},
  title = {Ramsey's theorem for computably enumerable colorings},
  journal = {The Journal of Symbolic Logic},
  year = {2001},
  volume = {66},
  pages = {873--880},
  number = {2},
  coden = {JSYLA6},
  doi = {10.2307/2695050},
  file = {HJ01.pdf:HJ01.pdf:PDF},
  issn = {0022-4812},
  mrclass = {03D25 (03E02)},
  mrnumber = {1833484 (2002f:03077)},
  mrreviewer = {Marat M. Arslanov},
  owner = {Vasco},
  timestamp = {2014.03.09},
  url = {http://dx.doi.org/10.2307/2695050}
}
Downloads: 0